# SDR 2024FA0000676

- Difficulty date: August 30, 2024
- Submitted: August 30, 2024
- Operation: General aviation
- Aircraft: N388QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800113
- Aircraft time: 15,209 hours, 10,141 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: 69130026
- Condition: Gouged
- Location: Zone 100
- Part time: 15,209 hours, 101,414 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL RH SIDE GOUGE (REF NJA RFTS-111517 REV - DATED 08/15/2024).
